# SDR USAA061046

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 17,138 hours, 17,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5311283020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 AND Y -81 CORROSION.  REMOVED & REPLACED BEAM PER DWG B2 D53112829, DEFECT SIZE: 2 INCH DIA.
